# SDR FDEA201710132936

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 78,974 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK DAMAGED BS 1521, RBL 27.  REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG 1, VOL. 1.
